You are in the accessibility menu

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBuzzi, Claudio A.-
dc.contributor.authorLlibre, Jaume-
dc.contributor.authorMedrado, Joao C.-
dc.contributor.authorTorregrosa, Joan-
dc.identifier.citationDynamical Systems-an International Journal. Abingdon: Taylor & Francis Ltd, v. 24, n. 1, p. 123-137, 2009.-
dc.description.abstractFor every positive integer N >= 2 we consider the linear differential centre (x) over dot = Ax in R-4 with eigenvalues +/- i and +/- Ni. We perturb this linear centre inside the class of all polynomial differential systems of the form linear plus a homogeneous nonlinearity of degree N, i.e. (x) over dot Ax + epsilon F(x) where every component of F(x) is a linear polynomial plus a homogeneous polynomial of degree N. Then if the displacement function of order epsilon of the perturbed system is not identically zero, we study the maximal number of limit cycles that can bifurcate from the periodic orbits of the linear differential centre.en
dc.description.sponsorshipFundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP)-
dc.description.sponsorshipMEC/FEPER MTM-
dc.description.sponsorshipCoordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES)-
dc.publisherTaylor & Francis Ltd-
dc.sourceWeb of Science-
dc.subjectperiodic orbitsen
dc.subjectlimit cyclesen
dc.subjectpolynomial vector fieldsen
dc.subjectresonance 1:Nen
dc.titleBifurcation of limit cycles from a centre in R-4 in resonance 1:Nen
dc.contributor.institutionUniv Autonoma Barcelona-
dc.contributor.institutionUniversidade Estadual Paulista (UNESP)-
dc.contributor.institutionUniversidade Federal de Goiás (UFG)-
dc.description.affiliationUniv Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia, Spain-
dc.description.affiliationIBILCE, UNESP, Sao Jose do Rio Preto, SP, Brazil-
dc.description.affiliationUniversidade Federal de Goiás (UFG), Inst Matemat & Estat, Goiania, Go, Brazil-
dc.description.affiliationUnespIBILCE, UNESP, Sao Jose do Rio Preto, SP, Brazil-
dc.description.sponsorshipIdFAPESP: 07/04307-2-
dc.description.sponsorshipIdMEC/FEPER MTM: 2005-06098-C02-01-
dc.description.sponsorshipIdCIRIT: 2005SGR 00550-
dc.description.sponsorshipIdCAPES: 071/04-
dc.description.sponsorshipIdCAPES: HBP2003-0017-
dc.rights.accessRightsAcesso restrito-
dc.relation.ispartofDynamical Systems-an International Journal-
Appears in Collections:Artigos, TCCs, Teses e Dissertações da Unesp

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.